MathSciNet Relay Station
MathSciNet bibliographic data
MR1804512 35R35 (35K20)
Lederman, C.; Vázquez, J. L.; Wolanski, N. Uniqueness of solution to a free boundary problem from combustion. Trans. Amer. Math. Soc. 353 (2001), no. 2, 655–692 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement